# SDR SWAA2024091737887

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N8926Q
- Make and model: Boeing 737-8
- Aircraft serial: 68360
- Aircraft time: 845 hours, 437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FOOR SLIDE EMERGENCY LIGHT INOP<[01] RELAMPED EMERGENCY LIGHT PER AMM 33-51-04 AND OPS CHK GOOD
